# SDR SWAA2021101220707

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK,  AFT CARGO BAY BS 727E+9,  LBL 3,  WL 156.   REMOVED CORROSION, AND FOUND OUT OF LIMITS. IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2, STEP 4(2).  DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q006LBGL.
